# SDR AALA202406046802

- Difficulty date: June 1, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 24,052 hours, 9,598 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK LEFT HAND SLIDING WINDOW WILL NOT LOCK IN PLACE WHEN OPENED. MAINTENANCE FOUND THE SLIDING WINDOW OUT OF RIG AND ADJUSTED THE SLIDING WINDOW. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
